Volume 13, issue 6 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Length functions of Hitchin representations

Guillaume Dreyer

Algebraic & Geometric Topology 13 (2013) 3153–3173
Bibliography
1 F Bonahon, Bouts des variétés hyperboliques de dimension $3$, Ann. of Math. 124 (1986) 71 MR847953
2 F Bonahon, The geometry of Teichmüller space via geodesic currents, Invent. Math. 92 (1988) 139 MR931208
3 F Bonahon, Geodesic laminations with transverse Hölder distributions, Ann. Sci. École Norm. Sup. 30 (1997) 205 MR1432054
4 F Bonahon, Transverse Hölder distributions for geodesic laminations, Topology 36 (1997) 103 MR1410466
5 F Bonahon, G Dreyer, Hitchin representations and geodesic laminations, in preparation
6 F Bonahon, G Dreyer, Parametrizing Hitchin components arXiv:1209.3526
7 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grundl. Math. Wissen. 319, Springer (1999) MR1744486
8 S Choi, W M Goldman, Convex real projective structures on closed surfaces are closed, Proc. Amer. Math. Soc. 118 (1993) 657 MR1145415
9 G Dreyer, Thurston's cataclysms for Anosov representations arXiv:1209.3526
10 A Fathi, F Laudenbach, V Poénaru, Thurston's work on surfaces, Mathematical Notes 48, Princeton Univ. Press (2012) MR3053012
11 V Fock, A Goncharov, Moduli spaces of local systems and higher Teichmüller theory, Publ. Math. Inst. Hautes Études Sci. (2006) 1 MR2233852
12 É Ghys, P de la Harpe, Editors, Sur les groupes hyperboliques d'après Mikhael Gromov, Progress in Mathematics 83, Birkhäuser (1990)
13 W M Goldman, Topological components of spaces of representations, Invent. Math. 93 (1988) 557 MR952283
14 M Gromov, Hyperbolic groups, from: "Essays in group theory" (editor S M Gernsten), Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
15 M Gromov, Three remarks on geodesic dynamics and fundamental group, Enseign. Math. 46 (2000) 391 MR1805410
16 O Guichard, Composantes de Hitchin et représentations hyperconvexes de groupes de surface, J. Differential Geom. 80 (2008) 391 MR2472478
17 O Guichard, A Wienhard, Anosov representations: domains of discontinuity and applications, Invent. Math. 190 (2012) 357 MR2981818
18 N J Hitchin, Lie groups and Teichmüller space, Topology 31 (1992) 449 MR1174252
19 F Labourie, Anosov flows, surface groups and curves in projective space, Invent. Math. 165 (2006) 51 MR2221137
20 G A Margulis, Discrete subgroups of semisimple Lie groups, Ergeb. Math. Grenzgeb. 17, Springer (1991) MR1090825
21 D Mumford, J Fogarty, F Kirwan, Geometric invariant theory, Ergeb. Math. Grenzgeb. 34, Springer (1994) MR1304906
22 R C Penner, J L Harer, Combinatorics of train tracks, Annals of Mathematics Studies 125, Princeton Univ. Press (1992) MR1144770
23 M Pollicott, R Sharp, Length asymptotics in higher Teichmuller theory, in preparation
24 W P Thurston, Minimal stretch maps between hyperbolic surfaces arXiv:9801039
25 W P Thurston, The geometry and topology of $3$–manifolds, Princeton University (1982)
26 A Weil, On discrete subgroups of Lie groups, Ann. of Math. 72 (1960) 369 MR0137792